# SDR A6WA201542662

- Difficulty date: April 23, 2015
- Submitted: April 27, 2015
- Operation: Air carrier
- Aircraft: N428AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7695
- Aircraft time: 29,467 hours, 28,440 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 3777.   END CAP MISSING ON FWD END OF EMERGENCY TRACK LIGHTING.  INSTALLED FWD END CAP ON EMERGENCY TRACK LIGHTING.  OK FOR SERVICE.
